# SDR A6WA200640408

- Difficulty date: December 7, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LEADING EDGE SPAR ATTACH ANGLE FOR THE INBOARD END OF THE MIDDLE LEADING EDGE SECTION IS CRACKED AT LOWER CORNER 1.0 INCH LONG.  MAINTENANCE REMOVED AND REPLACED LT WING L/E SPAR ATTACH ANGLE IAW CRJ200 SRM 51-41-00 BY INSTALLING SOME SERVICEABLE BOLTS.  (M)
